Reduced-order perfect nonlinear observers of fractional descriptor discrete-time nonlinear systems

Tadeusz Kaczorek

Abstract

n/a
Author Tadeusz Kaczorek (FEE / DCEE)
Tadeusz Kaczorek,,
- Department of Control Engineering and Electronics
Journal seriesInternational Journal of Applied Mathematics & Computer Science, ISSN 1641-876X, (A 25 pkt)
Issue year2016
Vol26
No2
Pages277-283
ASJC Classification2604 Applied Mathematics; 2201 Engineering (miscellaneous); 1701 Computer Science (miscellaneous)
DOIDOI:10.1515/amcs-2016-0019
URL https://www.amcs.uz.zgora.pl/?action=paper&paper=1364
Internal identifier000042361
Languageen angielski
LicenseJournal (articles only); published final; ; with publication
Score (nominal)25
Score sourcejournalList
ScoreBUT score = 30.0, 27-12-2018, manual
Ministerial score = 25.0, 20-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-01-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 1.377; WoS Impact Factor: 2016 = 1.42 (2) - 2016=1.597 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?